# SDR SWIA972375

- Difficulty date: February 18, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 4,173 hours, 5,907 cycles
- Engine: Pwa PW118B
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Vibration
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

RUDDER HAS A VIBRATION WITH YAW AND/OR RUDDER ON AND OFF.  SEEMS TO LESSEN AS RUDDER TRIM APPROACHED ZERO.  INSPECTED RUDDER AND RUDDER TRIM IAW EMB 120 MM 27-21-00 PG 601.  NO DEFECTS NOTED.  AIRCRAFT IS OK FOR RETURN TO SERVICE.  ALL PANELS ARE CLOSED.
